# SDR CA151021012

- Difficulty date: October 21, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Engine: Pwc PW127G
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 3053969
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) SDR RAISED FOLLOWING MFG ISSUE: IF THE ELECTRONIC ENGINE CONTROL DOES NOT ACTIVATE THE RUDDER BOOST WHEN REQUIRED AT TAKEOFF, WITH AN ENGINE OUT CONDITION, THIS COULD LEAD TO AN UNDUE BURDEN ON THE PILOT.  THE ELECTRONIC ENGINE CONTROL CAN SET FAULT CODE 79 WHICH IS THE RUDDER BOAST WRAP AROUND.  THIS FAULT CODE INHIBITS THE RUDDER BOOST ACTIVATION ON THE AIRCRAFT APPLICATION.  SIL PW100-171 WAS ISSUED TO NOTIFY THE FIELD OF THE ISSUE. POTENTIAL SCREENING AT SUPPLIER FOR INFANT MORTALITY WAS INSTITUTED.  ROOT CAUSE IS CURRENTLY UNDER INVESTIGATION.
